# SDR ASOA03367

- Difficulty date: August 9, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: MM67075562005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT HYDRAULIC FIREWALL SHUT OFF VALVE SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT HYDRAULIC FIREWALL SHUTOFF VALVE SUPPORT BRACKET.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
